Yes, this medicine can cause itching as a side effect. Not everyone will suffer the same side effects from medicines, but the intense itching is called PRURITUS, this is intense itching from a drug allergy among other things. You may want to ask your doctor for Atarax. Atarax is used to treat intense itching.. and one of the best anti itch medicines available...or if the doctor can perscribe you something without itching as a side effect. I hope this will help you.
It's unfortunate that no one answered earlier... although this answer is very, very late it may help someone in future.
Yes, Avapro can cause itching ... it is an allergic reaction and most likely will only go away when you stop taking it.
- Avapro Information for Consumers
- Avapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Avapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Oct 2011 • 1 answer
Posted 18 Aug 2013 • 3 answers
Posted 10 Mar 2014 • 2 answers
Posted 17 Sep 2016 • 0 answers
Posted 24 Jan 2018 • 0 answers